# SDR SIMA202001221004

- Difficulty date: January 21, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 46,884 hours, 42,320 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOP"TRANSFERRED TO NRWC 616-ORD-03398"-C/A-DEFERRED PER MEL 33-29. CLEANED MAIN DOOR EMERGENCY LIGHT ASSY ELECTRICAL CONNECTIONS IAW SWPM 20-50-00. OPS CHECK GOOD IAW EMB AMM 33-50-00. MEL RESTORED.
